# SDR 97ZZZM130

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910142111
- Condition: Mis-Drilled
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND FORWARD PIT THRESHOLD WEB HAS NUMEROUS MIS-DRILLED HOLES.  RECEIVED NEW WEB FROM AERO SUPPLY.  DRILLED, DEBURRED, FITTED, AND TRIMMED WEB IAW DC9 SRM 51-10-4.  (M)
